Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Squassina - B. Volzone

Brezis-Bourgain-Mironescu formula for magnetic operators

created by squassina on 09 Feb 2016
modified on 12 Nov 2016

[BibTeX]

Preprint

Inserted: 9 feb 2016
Last Updated: 12 nov 2016

Journal: C. R. Math. Acad. Sci. Paris
Volume: 354
Pages: 825-831
Year: 2016

Abstract:

We prove a Brezis-Bourgain-Mironescu type formula for a class of nonlocal magnetic spaces, which builds a bridge between a fractional magnetic operator recently introduced and the classical theory.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1